Dolo 650

Paracetamol is being marketed by Micro Labs drug company as Dolo-650. It is used in fever reduction and as a pain-relieving medicine in conditions such as teeth pain, headache, menstrual pain, nerve pain, and body pain. It is also preferred in the management of fever and pain in pregnant women. Common side effects include nausea, vomiting, and abdominal pain. Long-term usage can cause toxicity to the liver.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Paracetamol for Fever

Query: Hello doctor, Is fever an immune response of the body to act as defense mechanism against infection, why is Paracetamol prescribed to reduce temperature?What will be happen, if not used?  Read Full »


Dr. Divakara P

Answer: Hi, Welcome to icliniq.com. Very much impressed by your query. Yes as you said, fever is an immune response of the body to act as defense mechanism against infection. Most of the time Paracetamol is not needed if body temperature is not crossing >102 degree F. But any temperature >102 degree...  Read Full »

I have swallowed three tablets of Dolo 650 at a time. Kindly help.

Query: Hi doctor, I am 20 years female with no health issues. I have taken three tablets of Dolo 650 at a time on an empty stomach today. What can I do now? I am worried. Kindly help.  Read Full »


Dr. Sugreev Singh

Answer: Hi, Welcome to icliniq.com. I understand your concern. Can you please tell me why did you take three tablets? Did you take it due to stress or to treat some severe pain or fever? How many hours have passed already? If you eat properly and drink plenty of water, it will help to metabolite ...  Read Full »

Is lower back pain an after effect of the COVID-19 vaccine?

Query: Hello doctor, I got my first dose of the COVID-19 vaccine three days ago. I had to stand in the queue for more than an hour to get the vaccine. Since that day, I have been suffering from lower back pain, and it does not get better even after taking enough rest. The lower back pain is severe, whic...  Read Full »


Dr. Sugreev Singh

Answer: Hi, Welcome to icliniq.com. Thank you for writing, and I can understand your concern. Most people experience body aches and severe backaches after vaccination, which is due to our body's response. I suggest you take tablet Dolo 650 twice a day after meal for three days, and you will be fine. It i...  Read Full »

My persistent forehead headache is hindering my studies. Kindly help.

Query: Hello doctor, I have a headache in the forehead right from waking up until I go to sleep, and sometimes it is very painful. And I had noticed that I could not remember my studies for the last three months.  Read Full »


Dr. Sugreev Singh

Answer: Hello, Welcome to icliniq.com. Are you getting enough sleep? How many hours do you sleep usually? Is there any tension like situation. Do you think a lot about something? Have you ever done eye test? Sometimes due vision also such problems occur. Please answer me. I will prescribe medicine accord...  Read Full »

What can be done for severe tooth pain during pregnancy?

Query: Hello doctor,I am five months pregnant and I am having severe pain in my teeth since morning. I have taken Dolo 650 but the pain is the same.  Read Full »


Dr. Geethanjali Sadasivam

Answer: Hi, Welcome to icliniq.com. Even though you are pregnant, it is completely safe to do any dental treatment in this trimester (four to six months). It is also safe to take X-rays in this trimester. Dolo 650 is basically a Paracetamol tablet which is a very mild painkiller. It can only relieve pain ...  Read Full »

My sister got dengue fever for the second time. Is she in danger?

Query: Hi doctor, My sister has been suffering from dengue for the past four days. She has got this fever for the second time now. The first time being eight years ago. Her platelet count today is 2.6 lakhs, PCV is 34 and WBC TC is 1900. She is being given saline along with Sumol, Ondem, Levazeo and Milk o...  Read Full »


Dr. Naresh Kumar Monigari

Answer: Hello, Welcome to icliniq.com. I had gone through all the data posted. Dengue is a common viral illness. The difference is there will be profound dehydration, so keep her well hydrated. Let the saline be there and if she does not have vomitings, then give her fruit juices, ORS packets (oral reh...  Read Full »

medicines to prevent vomiting

Query: Hello doctor, My 24-year-old wife is having a fever of 103.4 F. She is puking every time when she is about to eat something. Her joints are aching. She is feeling dizziness and she has vomited also. It has been about 30 hours. She has taken Paracetamol but nothing happened. She is not getting better...  Read Full »


Dr. Ashaq Hussain Parrey

Answer: Hello, Welcome to icliniq.com. I went through your post. The predominant complaints are fever and vomiting. However, you have not mentioned whether she has any cause for fever like a sore throat, cough, dysuria, abdominal pain or urine problems. Anyway, the first thing is to stop vomiting so that...  Read Full »

Reason for forehead rashes during headache

Query: Hi doctor, I am suffering from headache for the last 20 years. Initially, I used to take Saridon tablets to get relief from headache and it has given results for some time. After a few years, one of the doctors advised me to do pranayama (breathing exercise) and it has given good results. My frequ...  Read Full »


Dr. Ashok Kumar Choudhary

Answer: Hi, Welcome to icliniq.com. I read your query and understand your concerns. First of all, I like to inform you that the rash over the forehead is a part of migraine headache and disappears within 72 hours. In other words, a typical migraine track never goes beyond 72 hours and the same is applic...  Read Full »

Medicine and diet plan for high bilirubin levels

Query: Hello doctor,I am a 34-year-old male. I am suffering from jaundice. Last week my eyes have turned slightly yellowish and after that, I had my blood test and hepatitis test. Tests show positive, bilirubin levels are 10 mg/dl. Can you suggest me medicine and diet plan?  Read Full »


Dr. Ashaq Hussain Parrey

Answer: Hello, Welcome to icliniq.com. I went through your post. You have possibly hepatitis which needs to be checked for the type of hepatitis. So viral serology needs to be done. Regarding diet, you have to take vegetables, fresh fruits, and avoid oily and fatty stuff. Most of the hepatitis is self-rem...  Read Full »

Throat pain while swallowing and fever

Query: Hello doctor, My mother has been having throat pain while swallowing and fever since last evening. She has been advised Clavam 625 twice for five days. Her fever has not gone below 100 and after about four hours of taking Dolo 650, it goes up to 102.5. So far, she has taken three doses of Clavam. Is...  Read Full »


Dr. Sagar Ramesh Makode

Answer: Hello, Welcome to icliniq.com. Yes, it is certainly possible to have such a fever and it is likely she has an upper respiratory tract infection. I think whatever she is receiving is fine. Antibiotics will take at least 48 hours to act and initially, the infection is viral. So, antibiotics may not...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.